| Catalog Number |
PAIN1587A |
| Medical Device Problem Codes |
Crack (1135); Leak/Splash (1354)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the customer, there are "problems with the subbed cath connector" causing "cracking and leaking medication." no additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the customer, there are "problems with the subbed cath connector" causing "cracking and leaking medication.".